Ask a doctor

My lips are swelling after hyaluronic acid lip injection. Will it go away? (Photo)

I has my lips injected yesterday we teosyal ultra deep (hyaluronic acid). I love the results but the next day I woke up and the upper lip seems to look extra full with a duck pout look. I am very happy with the shape and size of my lips but I'm afraid it will still have the pout after the swelling has gone down. Any advice? Will the pout go away after some time? Thanks

Doctor Answers (1)

Swelling after hyaluronic acid injections

+1
Swelling and bruising often happen after fillers and really should be expected. In the lips the skin is very thin so bruising and swelling can often be worse than in other locations. Here are some suggestions: 1. ice it on and off (do not freeze your skin), but ice on and off for the first 24-48 hours; 2. take Arnica (available at heath food stores) and/or apply Arnica cream too; 3. keep your hands away from the area (pressing on it can make swelling worse, and can also move product); 4. sleep a bit elevated. If you don't like the shape or fullness after all swelling is gone, then you can assess with your injector whether you may or may not need some hyaluronidase.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.